MathSciNet Relay Station
MathSciNet bibliographic data
MR2076585 (2005d:46055) 46E15 (30D55 46J15)
Zhu, Kehe Translating inequalities between Hardy and Bergman spaces. Amer. Math. Monthly 111 (2004), no. 6, 520–525.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement